MAUDE Adverse Event Report: ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR
Model Number MOTOR WITH CABLE 3.5M
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Findings: motor tested, functions to manufacturers specifications.Corrective measures: motor needs complete cleaning, load and final test.See vendor evaluation.
 
Event or Problem Description
On 17-dec-2025, it was reported by a sales representative via (b)(4) that an ar-200m handpiece gets hot during use.Noticed during a case, device swapped, and case completed with no patient effect.

Brand Name
MOTOR WITH CABLE 3.5M
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24067049
Report Number1220246-2026-00199
Device Sequence Number13332823
Product Code HWE
UDI-Device Identifier00888867200708
UDI-Public(01)00888867200708(11)250702(10)15468617
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOTOR WITH CABLE 3.5M
Device Catalogue NumberAR-200M
Device Lot Number15468617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2026
Distributor Facility Aware Date12/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown